... metaprolol. What should I do?
Speak with the very best pharmacist that you can find. If it is an approved method of treatment you are fine, however, if there any contraindication you will know ASAP, also any issues to any specific organ. Lots of love, sorry about the confusion and we pray all will be well.
i would try it... i have the problem of them changing my meds i was on metoprolol for a little bit but i was still passing out and they keep trying new things. i feel like i should just stop trying to make myself better sometimes but i no how bad it hurts to pass out sometimes and you never know this medicine might be the right one for you
Methimazole is for an over active thyroid.Hyperthyroidism . Do you have that? Is this a reg. doctor that perscribed this ? If so get a new doctor! A heart doctor should be prescribing meds for the heart and an endocrinologist should be treat your thyroid! Did he do blood work ? why did he not explain what and why he was giving u these meds. I take both .I have hyperthyroidism, graves which has cause my heart to race ,a heart doctor perscribe metoprolol ,after many reg doctors who didn't know what they were doing i went to a endocrinologist .
I have learned you have to become your own advocate! You know your body best! The pharmacist knows meds better then the doctor read the paper work on your meds, ask the pharmacist any question , research and become educated on whatever you are diagnosed with! Doctors aren't god they make mistakes! lord knows,if I didn't do all this I'd be dead 4 times over!!! Both meds you are on you can not just stop!It has to be gradual educate your self ,ask question,don't let the doctors make you feel stupid! It's your life! Hope i have helped.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just diagnosed with severe hyper thyroidism. Put on Methimazole. read the side effects, but is there
Posted 20 May 2010 • 3 answers
Posted 6 Jul 2010 • 1 answer
Posted 28 Oct 2011 • 2 answers
Posted 16 Mar 2012 • 1 answer
Posted 24 Mar 2013 • 2 answers